MAUDE Adverse Event Report: RxSight Inc. Light Adjustable Lens (LAL)

RxSight Inc. Light Adjustable Lens (LAL)
Model Number 60005
Medical Device Problem Code Optical Problem (3001)
Health Effect - Clinical Code Blurred Vision (2137)
Type of Reportable Event Serious Injury
Event or Problem Description
A site reported to rxsight that a patient was bilaterally implanted with pre-activshield light adjustable lenses (lals) and subsequently underwent one light adjustment treatment and one lock-in treatment in the right eye.Approximately 38 months later, the patient presented to a different clinic reporting blurry vision in the right eye.Upon examination, the right eye lal was observed to have a dome-shaped finding on the anterior surface of the lens; however, the finding was not noted as significant, and a piggyback intraocular lens (iol) was implanted to address the patient's blurry vision associated with residual hyperopia.Approximately 19 months after this procedure, the patient again reported blurry vision, and the right eye lal was noted to exhibit a prominent dome-shaped zone.The surgeon indicated plans to explant the right eye lal; however, it is unknown whether the explant procedure has been scheduled or performed.No additional information has been provided.
 
Additional Manufacturer Narrative
The device history record for the manufacturing lot was reviewed and there were no discrepancies or unusual findings.Should additional relevant information be obtained, a follow-up mdr will be submitted accordingly.Manufacturer reference #: (b)(4).

Brand Name
Light Adjustable Lens (LAL)
Common Device Name
Light Adjustable Lens (LAL)
Manufacturer (Section D)
RxSight Inc.
100 columbia
aliso viejo CA 92656
Manufacturer (Section G)
RxSight Inc.
100 columbia
aliso viejo CA 92656
Manufacturer Contact
jim zhang
100 columbia
aliso viejo, CA 92656
+1(949)273-6163
MDR Report Key50193885
Report Number3012712027-2026-00375
Device Sequence Number21311101
Product Code PZK
UDI-Device Identifier00818806020210
UDI-Public(01)00818806020210(11)191207(17)221130
Combination Product (Y/N)N
Initial Reporter StateTN
Initial Reporter CountryUS
PMA/510(K) Number
P160055
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2020
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 08/10/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date11/30/2022
Device Model Number60005
Device Catalogue Number60005
Device Lot NumberL02-001452
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/13/2026
Initial Report FDA Received Date08/10/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured12/07/2019
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexMale